# SDR AALA20130926006

- Difficulty date: September 20, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 72,126 hours, 38,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FITTING CRACKED INBOARD SIDE OF NUMBER 4 SLAT TRACK. INSTALLED DOUBLER PER EA MD80-57-031567.
